# SDR AALA972255

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE, DISCOVERED FORWARD EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  RE-INSTALLED FORWARD EMERGENCY EXIT FLOOR PATH LIGHT BATTERY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
